# SDR SWIA200923403

- Difficulty date: December 27, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 31,263 hours, 45,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD EMERGENCY LIGHT WIRE LOOSE.  (FLT 5965)  RE-SECURED WIRE.
